Publications
Publicações

Publications

Science of The Total Environment | 2021

Inês Paciência

André Moreira

João Cavaleiro Rufo

Oksana Sokhatska

Tiago Rama

Elaine Hoffimann

Linear and Multilinear Algebra | 2021

Y. Gao

J. Chen

Journal of Differential Equations | 2021

Mário Bessa

Paulo Varandas

International Journal of Advanced Robotic Systems | 2021

Gianpaolo Gulletta

Eliana Silva

Ruud Meulenbroek

Maria Costa

Estela Bicho

Communications in Contemporary Mathematics | 2021

Alexandre Baraviera

Pedro Duarte

Journal of Differential Equations | 2021

Thiago Bomfim

Paulo Varandas

Discrete Mathematics and Theoretical Computer Science | 2021
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas | 2021

Huihui Zhu

Liyun Wu

Fei Peng

Proceedings of the Royal Society B: Biological Sciences | 2021

Patsy Haccou

Journal of Mathematical Chemistry | 2021

Skander Belhaj

Fahd Hcini

Maher Moakher

From Particle Systems to Partial Differential Equations. ICPS 2019, ICPS 2018, ICPS 2017. Springer Proceedings in Mathematics & Statistics | 2021

Carolina Ribeiro

Fernanda Costa

International Journal of Epidemiology | 2021

Maria João Fonseca

Ana Cristina Santos

Journal of the Operational Research Society | 2020

Manuel V. C. Vieira

José C. M. Duque

Rui M. P. Almeida

JOCLAD 2020 - XXVI Jornadas de Classificação e Análise de Dados | 2020

Marisa Almeida

Duarte Silva

Wolfram Erlhagen

COMMUNICATIONS IN CONTEMPORARY MATHEMATICS Volume: 22 Issue: 3 Article Number: 1850054 DOI: 10.1142/S0219199718500542 Published: MAY 2020 | 2020
IEEE Transactions on Cognitive and Developmental Systems | 2020

Weronika Wojtka

Emanuel Sousa

LUÍS LOURO

Estela Bicho

Journal of Statistics on Health Decision | 2020

Carlos Fernandes

José Braga

Estela Bicho

Wolfram Erlhagen

Miguel F. Gago

Cadernos do IME - Série Matemática | 2020

Renata Vieira

Francisco Alves

Anabela Rodrigues

Physical Review D | 2020

J. Carot

E. Vaz

LE MATEMATICHE Vol. LXXV (2020) – Issue I, pp. 277–311 doi: 10.4418/2020.75.1.13 | 2020
Analele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica | 2020
Journal of Engineering Mathematics | 2020

A.M. Ribau

M.L. Morgado

M. Rebelo

M.A. Alves

F.T. Pinho

A.M. Afonso

International Journal of Technology in Mathematics Education | 2020
Sports Engineering (SPEN) | 2020

F. Barros

N. Viriato

C. Rodrigues

M. Vaz

A.M. Afonso

Annales Mathematicae Silesianae | 2020

M.C. Dos Santos Mangueira

R.P. Machado Vieira

F.R. Vieira Alves